# SDR SWAA2022012582615

- Difficulty date: May 20, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CAPSTRIP MARKED #1 R/H IS CORRODED SEVERAL PLACES. / VERIFIED AFT CARGO CAPSTRIP NO. 1 R/H HAS CORROSION OVER 50% MATERIAL LOSS; THERE ARE NO ESTABLISHED LIMITS. CAP STRIP OUT OF LIMITS. REPLACED CORRODED CAP STRIP WITH NEW CAP STRIP. IAW DWG NO. 453A2600 REV B.
